# SDR SWAA2019051332557

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 22,670 hours, 9,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN MISSING A COVER PLATE ON AFT SIDE.  R&R COVER PLATE PER AMM.
